Set systems with no union of cardinality 0 modulo m

N. Alon, D. Kleitman, R. Lipton, R. Meshulam, M. Rabin, J. Spencer

Research output: Contribution to journalArticle

Abstract

Let q be a prime power. It is shown that for any hypergraph ℱ = {F1,..., Fd(q-1)+1} whose maximal degree is d, there exists Ø ≠ ℱ0 ⊂ ℱ, such that[Figure not available: see fulltext.] ≡ 0 (mod q).

Original languageEnglish (US)
Pages (from-to)97-99
Number of pages3
JournalGraphs and Combinatorics
Volume7
Issue number2
DOIs
StatePublished - Jun 1991

Fingerprint

Set Systems
Hypergraph
Modulo
Cardinality
Figure
Union

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Mathematics(all)

Cite this

Alon, N., Kleitman, D., Lipton, R., Meshulam, R., Rabin, M., & Spencer, J. (1991). Set systems with no union of cardinality 0 modulo m. Graphs and Combinatorics, 7(2), 97-99. https://doi.org/10.1007/BF01788135

Set systems with no union of cardinality 0 modulo m. / Alon, N.; Kleitman, D.; Lipton, R.; Meshulam, R.; Rabin, M.; Spencer, J.

In: Graphs and Combinatorics, Vol. 7, No. 2, 06.1991, p. 97-99.

Research output: Contribution to journalArticle

Alon, N, Kleitman, D, Lipton, R, Meshulam, R, Rabin, M & Spencer, J 1991, 'Set systems with no union of cardinality 0 modulo m', Graphs and Combinatorics, vol. 7, no. 2, pp. 97-99. https://doi.org/10.1007/BF01788135
Alon, N. ; Kleitman, D. ; Lipton, R. ; Meshulam, R. ; Rabin, M. ; Spencer, J. / Set systems with no union of cardinality 0 modulo m. In: Graphs and Combinatorics. 1991 ; Vol. 7, No. 2. pp. 97-99.
@article{1154ed8a34cd4988a3a97531a5543f68,
title = "Set systems with no union of cardinality 0 modulo m",
abstract = "Let q be a prime power. It is shown that for any hypergraph ℱ = {F1,..., Fd(q-1)+1} whose maximal degree is d, there exists {\O} ≠ ℱ0 ⊂ ℱ, such that[Figure not available: see fulltext.] ≡ 0 (mod q).",
author = "N. Alon and D. Kleitman and R. Lipton and R. Meshulam and M. Rabin and J. Spencer",
year = "1991",
month = "6",
doi = "10.1007/BF01788135",
language = "English (US)",
volume = "7",
pages = "97--99",
journal = "Graphs and Combinatorics",
issn = "0911-0119",
publisher = "Springer Japan",
number = "2",

}

TY - JOUR

T1 - Set systems with no union of cardinality 0 modulo m

AU - Alon, N.

AU - Kleitman, D.

AU - Lipton, R.

AU - Meshulam, R.

AU - Rabin, M.

AU - Spencer, J.

PY - 1991/6

Y1 - 1991/6

N2 - Let q be a prime power. It is shown that for any hypergraph ℱ = {F1,..., Fd(q-1)+1} whose maximal degree is d, there exists Ø ≠ ℱ0 ⊂ ℱ, such that[Figure not available: see fulltext.] ≡ 0 (mod q).

AB - Let q be a prime power. It is shown that for any hypergraph ℱ = {F1,..., Fd(q-1)+1} whose maximal degree is d, there exists Ø ≠ ℱ0 ⊂ ℱ, such that[Figure not available: see fulltext.] ≡ 0 (mod q).

UR - http://www.scopus.com/inward/record.url?scp=0010719588&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0010719588&partnerID=8YFLogxK

U2 - 10.1007/BF01788135

DO - 10.1007/BF01788135

M3 - Article

VL - 7

SP - 97

EP - 99

JO - Graphs and Combinatorics

JF - Graphs and Combinatorics

SN - 0911-0119

IS - 2

ER -